# SDR SWAA020506

- Difficulty date: March 7, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 46,173 hours, 44,129 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 65C2638412M
- Part serial: 43975
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON,(SI-11111-55) RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR TAB PER MM.
